The Structural Engineer > Archive > Volume 42 (1964) > Issues > Issue 4 > Correspondence 'Numerical Analysis of Conoidal Shells ’ by Santi P. Banerjee, pr6cis published
Name of File 2856-42-04.pdf cached at 12/12/2017 06:26:45 - with 1 pages. pdfPath: E:\k9.istructe.org\CMS\webtest\files\02\0247de6a-0bf2-45a1-9222-ccacec2c4ecd.pdf. thumbPath: E:\k9.istructe.org\CMS\webtest\files\pdfthumbs\0247de6a-0bf2-45a1-9222-ccacec2c4ecd_1.png. objDoc: 1 - True. objPreview.Log: . strFileName: 0247de6a-0bf2-45a1-9222-ccacec2c4ecd_1.png

Members/subscribers must be logged in to view this article

Correspondence 'Numerical Analysis of Conoidal Shells ’ by Santi P. Banerjee, pr6cis published in The Structuural Engineer, August 1963

Dr. M. Soare of Bucharest writes:- ‘Mr. Banerjee states that “ ‘three’ numbers of boundary conditions are imperative for the solution of conoids ” and that “ Soare’s method assuming ‘two’ conditions instead does not offer a complete solution.”